# SDR CA971021016

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech C 23
- Engine: Lyc O360A4K
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3548
- Condition: Broken
- Location: Eng Mag Cam
- Part time: 592 hours
- Component: Slick, 4370
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER STARTING THE ENGINES, A CHECK OF THE MAGNETOS REVEALED THE RIGHT HAND MAGNETO WAS DEAD. THE AIRCRAFT WAS TAKEN TO MAINTENANCE AND THE TECHNICIAN FOUND THE CAM BROKEN.
